# SDR DALA2024100809838

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 80,166 hours, 34,519 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Damaged
- Location: Zone 700
- Part time: 94,826 hours, 40,386 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 0688 -MISC/DE- DUE TO ANTI-SKID FAULT. CORRECTIVE ACTION: REPLACED #3 AND #4 TIRE/WHEEL ASSEMBLIES, #3 BRAKE ASSEMBLY, AXLE FOR #3/#4 WHEELS AND #3 WHEEL SPEED TRANSDUCER.
